# SDR RAIA00411013

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 9,350 hours, 8,927 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT - ATTCS NO MARGIN, LEFT ENGINE.  MAINTENANCE DID A GROUND POWER RUN ON BOTH ENGINES AND COULD NOT DUPLICATE.
